| Model Number |
MMT-7008B |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 393 mg/dl and the sensor glucose was 64 mg/dl at the time of the incident.Insulin delivery was suspended due to blood glucose versus sensor glucose level.The low limit settings was 70.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The sensor will be returned for analysis.
Additional Manufacturer Narrative
Inspected one opened/used sensor and found cannula twisted and bent at sensor base.Unable to confirm customer received sensor in said condition due to customer returned opened/used.